AIMS Mathematics, 2018, 3(1): 131-147. doi: 10.3934/Math.2018.1.131

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

The Minkowski’s inequality by means of a generalized fractional integral

Department of Applied Mathematics, Imecc-Unicamp, 13083-859, Campinas, SP, Brazil

We use the definition of a fractional integral, recently proposed by Katugampola, to establisha generalization of the reverse Minkowski’s inequality. We show two new theorems associatedwith this inequality, as well as state and show other inequalities related to this fractional operator.
  Article Metrics


1. C. Bandle, A. Gilányi, L. Losonczi, et al. Inequalities and Applications: Conference on Inequalities and Applications Noszvaj (Hungary), vol. 157, Springer Science & Business Media, 2008.

2. D. Bainov, P. Simeonov, Integral Inequalities and Applications, vol. 57, Springer Science & Business Media, 2013.

3. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, North-Holland Mathematics Studies, Elsevier, Amsterdam, 2006.

4. O. Hutník, On Hadamard type inequalities for generalized weighted quasi-arithmetic means, Journal of Inequalities in Pure and Applied Mathematics, 7 (2006), 1–10.

5. E. Set, M. Özdemir, S. Dragomir, On the Hermite-Hadamard inequality and other integral inequalities involving two functions, J. Inequal. Appl., 2010 (2010), 148102.

6. W. Szeligowska, M. Kaluszka, On Jensen's inequality for generalized Choquet integral with an application to risk aversion, eprint arXiv:1609.00554, 2016.

7. L. Bougoffa, On Minkowski and Hardy integral inequalities, Journal of Inequalities in Pure and Applied Mathematics, 7 (2006), 1–3.

8. R. A. Adams, J. J. F. Fournier, Sobolev spaces, vol. 140, Academic press, 2003.

9. D. Idczak, S. Walczak, Fractional Sobolev spaces via Riemann-Liouville derivatives, J. Funct. Space. Appl., 2013 (2013), 1–15.

10. T. Krainer, B. W. Schulze, Weighted Sobolev spaces, vol. 138, Springer, 1985.

11. V. Gol'dshtein, A. Ukhlov, Weighted Sobolev spaces and embedding theorems, T. Am. Math. Soc., 361 (2009), 3829–3850.

12. O. Hutnık, Some integral inequalities of H¨older and Minkowski type, Colloq. Math-Warsaw, 108 (2007), 247–261.

13. P. R. Beesack, Hardys inequality and its extensions, Pac. J. Math., 11 (1961), 39–61.

14. C. O. Imoru, New generalizations of Hardy's integral inequality, J. Math. Anal. Appl., 241 (1987), 73–82.

15. R. Herrmann, Fractional calculus: An Introduction for Physicists, World Scientific Publishing Company, Singapore, 2001.

16. I. Podlubny, Fractional Differential Equation, vol. 198, Mathematics in Science and Engineering, Academic Press, San Diego, 1999.

17. U. N. Katugampola, A new approach to generalized fractional derivatives, Bull. Math. Anal. Appl., 6 (2014), 1–15.

18. J. Vanterler da C. Sousa, E. Capelas de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear Sci., 60 (2018), 72–91.

19. R. Khalil, M. Al Horani, A. Yousef, et al. A new definition of fractional derivative, J. Comput. Appl. Math., 264 (2014), 65–70.

20. T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279 (2015), 57–66.

21. M. Bohner, T. Matthews, The Grüss inequality on time scales, Commun. Math. Anal., 3 (2007), 1–8.

22. D. R. Anderson, Taylors Formula and Integral Inequalities for Conformable Fractional Derivatives, Contr. Math. Eng., 2014 (2016), 25–43.

23. M. E. Özdemir, M. Avci, H. Kavurmaci, Hermite-Hadamard-type inequalities via (α, m)- convexity, Comput. Math. Appl., 61 (2011), 2614–2620.

24. F. Chen, Extensions of the Herminte–Hadamard inequality for convex functions via fractional integrals, J. Math. Inequal., 10 (2016), 75–81.

25. J. Wang, X. Li, M. Fekan, et al. Hermite-Hadamard-type inequalities for Riemann-Liouville fractional integrals via two kinds of convexity, Appl. Anal., 92 (2013), 2241–2253.

26. H. Chen, U. N. Katugampola, Hermite-Hadamard and Hermite-Hadamard-Fejér type inequalities for generalized fractional integrals, J. Math. Anal. Appl., 446 (2017), 1274–1291.

27. I. İşcan, On generalization of different type inequalities for harmonically quasi-convex functions via fractional integrals, Appl. Math. Comput., 275 (2016), 287–298.

28. I. İşcan, S. Wu, Hermite-Hadamard type inequalities for harmonically convex functions via fractional integrals, Appl. Math. Comput., 238 (2014), 237–244.

29. F. Chen, Extensions of the Hermite-Hadamard inequality for harmonically convex functions via fractional integrals, Appl. Math. Comput., 268 (2015), 121–128.

30. H. Shiow-Ru, Y. Shu-Ying and T. Kuei-Lin, Refinements and similar extensions of Hermite-Hadamard inequality for fractional integrals and their applications, Appl. Math. Comput., 249 (2014), 103–113.

31. M. Z. Sarikaya, H. Budak, New inequalities of Opial type for conformable fractional integrals, Turk. J. Math., 41 (2017), 1164–1173.

32. J. Vanterler da C. Sousa and E. Capelas de Oliveira, A Gronwall inequality and the Cauchy-type problem by means of ψ-Hilfer operator, arXiv:1709.03634, 2017.

33. U. N. Katugampola, New fractional integral unifying six existing fractional integrals,, 2016.

34. E. Set, M. Özdemir, S. Dragomir, On the Hermite-Hadamard Inequality and Other Integral Inequalities Involving Two Functions, J. Inequal. Appl., 2010 (2010), 148102.

35. Z. Dahmani, On Minkowski and Hermite-Hadamard integral inequalities via fractional integration, Ann. Funct. Anal., 1 (2010), 51–58.

36. V. L. Chinchane, D. B. Pachpatte, New fractional inequalities via Hadamard fractional integral, Internat. J. Functional Analysis, Operator Theory and Application, 5 (2013), 165–176.

37. S. S. Dragomir, Hermite-Hadamards type inequalities for operator convex functions, Appl. Math. Comput., 218 (2011), 766–772.

38. H. Yildirim, Z. Kirtay, Ostrowski inequality for generalized fractional integral and related inequalities, Malaya Journal of Matematik, 2 (2014), 322–329.

39. R. F. Camargo, E. Capelas de Oliveira, Fractional Calculus (In Portuguese), Editora Livraria da Física, São Paulo, 2015.

40. S. Taf, K. Brahim, Some new results using Hadamard fractional integral, Int. J. Nonlinear Anal. Appl., 7 (2015), 103–109.

41. V. L. Chinchane, D. B. Pachpatte, New fractional inequalities involving Saigo fractional integral operator, Math. Sci. Lett., 3 (2014), 133–139.

42. V. L. Chinchane, New approach to Minkowski's fractional inequalities using generalized kfractional integral operator, arXiv:1702.05234, 2017.

43. W. T. Sulaiman, Reverses of Minkowski's, Hölders, and Hardys integral inequalities, Int. J. Mod. Math. Sci., 1 (2012), 14–24.

44. B. Sroysang, More on Reverses of Minkowski's Integral Inequality, Math. Aeterna, 3 (2013), 597–600.

45. E. Kreyszig, Introductory Functional Analysis with Applications, vol. 1, Wiley, New York, 1989.

46. J. Vanterler da C. Sousa, D. S. Oliveira, E. Capelas de Oliveira, Grüss-type inequality by mean of a fractional integral, arXiv:1705.00965, 2017.

47. J. Vanterler da C. Sousa, E. Capelas de Oliveira, A new truncated M-fractional derivative unifying some fractional derivatives with classical properties, International Journal of Analysis and Applications, 16 (2018), 83–96.

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved